Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 30, 2019, 5:05 PM EDT for Delaware County, New York. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2019, 5:05 PM EDT (21:05 UTC)
- Expired
- Jul 30, 2019, 6:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Delaware County, NY
The radar
The Albany radar (KENX), 67 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 5:20 PM EDT | TSTM WND DMG | 2 Nw East Delhi, NY | MULTIPLE REPORTS OF TREES AND WIRES DOWN. |
| Jul 30, 5:21 PM EDT | TSTM WND DMG | Delhi, NY | NUMEROUS TREES AND WIRES DOWN IN THE VILLAGE OF DELHI. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
356
WUUS51 KBGM 302105
SVRBGM
NYC025-302200-
/O.NEW.KBGM.SV.W.0113.190730T2105Z-190730T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
505 PM EDT Tue Jul 30 2019
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Northern Delaware County in central New York...
* Until 600 PM EDT.
* At 505 PM EDT, a severe thunderstorm was located near Colchester,
or near Walton, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Walton, Delhi, Davenport, Roxbury, Colchester, Kortright, Meredith,
Hamden, Andes and Stamford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4230 7447 4211 7506 4213 7519 4223 7523
4241 7501 4252 7484 4250 7469 4242 7461
4235 7443
TIME...MOT...LOC 2105Z 238DEG 25KT 4221 7508
HAIL...0.75IN
WIND...60MPH
$$
JRK2 follow-up statements
595
WWUS51 KBGM 302121
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
521 PM EDT Tue Jul 30 2019
NYC025-302200-
/O.CON.KBGM.SV.W.0113.000000T0000Z-190730T2200Z/
Delaware NY-
521 PM EDT Tue Jul 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN DELAWARE COUNTY...
At 521 PM EDT, a severe thunderstorm was located over Delhi, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Delhi, Davenport, Roxbury, Kortright, Meredith, Hamden, Stamford,
Hobart, Meridale and East Meredith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4218 7500 4223 7508 4230 7514 4241 7501
4252 7484 4250 7469 4242 7461 4235 7443
4230 7447 4228 7454
TIME...MOT...LOC 2121Z 238DEG 25KT 4227 7495
HAIL...<.75IN
WIND...60MPH
$$
JRK679
WWUS51 KBGM 302151
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
551 PM EDT Tue Jul 30 2019
NYC025-302201-
/O.EXP.KBGM.SV.W.0113.000000T0000Z-190730T2200Z/
Delaware NY-
551 PM EDT Tue Jul 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.
LAT...LON 4218 7500 4223 7508 4230 7514 4241 7501
4252 7484 4250 7469 4242 7461 4235 7443
4230 7447 4228 7454
TIME...MOT...LOC 2151Z 238DEG 25KT 4238 7472
$$
MWGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:51 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 30, 3:51 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 351 PM EDT Tue Jul 30 2019 .SYNOPSIS... A cold front will slowly move through the area this afternoon through Wednesday bringing showers and thunderstorms. High pressure builds into the region Thursday and Friday with drier and cooler weather. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... A severe thunderstorm watch continues until 9PM for much of central New York and northeast Pennsylvania. So far a couple of thunderstorms have produce damaging winds with trees down. Convection continues to fire in the vicinity of prefrontal trough and associated mid level short wave. Moderately unstable airmass will keep activity going until early evening when storms will decrease in intensity. Damaging winds and brief heavy rain is the main concern with these storms. Lack of deep layer shear and weak mid level lapse rates will help to limit severe threat. By early evening mid level wave and prefrontal trough will exit region and with loss of diurnal heating much of the overnight period will be dry. Overnight lows will range in the mid 50s to lower 60s. Wednesday...Surface cold front will drop south through the region bringing more showers and thunderstorms. The best instability and lift will be over the far southeast. Will continue to mention likely POPs across northeast Pennsylvania and the southern Catskills with just isolated to scattered activity for the rest of central New York. Highs will range in the upper 70s to lower 80s. Wednesday night...Surface high pressure builds over the area with skies becoming partly cloudy to mainly clear. Overnight lows will range in the mid 50s to lower 60s. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... 245 pm update... Very quiet weather conditions in the short term with high pressure at the surface building across the Great Lakes...and a surface boundary lingering across the mid-Atlantic region which may trigger a few showers or weak storms over northeast PA Friday and Friday night. Upper level trough to the east will continue tracking off the coast on Thursday with heights aloft rising and high pressure at the surface building in from the west. The incoming air mass will also be much drier, at least initially on Thursday with mostly sunny skies and temperatures into the lower 80s. A weak surface inverted trough sets up along the East Coast/mid Atlantic region on Friday with increasing instability...which will likely lead to scattered convective showers and storms that could possibly bleed into ne PA during the afternoon and early evening hours. Severe weather is not expected. && .LONG TERM /SATURDAY THROUGH TUESDAY/... 245 pm update... Conditions on Saturday remain on the quiet side with generally dry weather during the morning and some scattered afternoon/evening showers and storms. There does not appear to be any real significant forcing mechanism to generate strong thunderstorms, so should be mainly showers and weak storms until close to sunset when the boundary layer subsides and stabilizes. A secondary upper wave will drop in from the north on Sunday, but will once again be met with a relatively dry air mass and likely not be able to produce much in the way of strong thunderstorms. The wave will exit to the east late Sunday and heights will rise aloft behind the system during the day Monday. This should keep most of the area quiet early next week with generally mild temperatures...into the lower 80s. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... A prefrontal trough will cross the terminals this afternoon with thunderstorms expected. Included a 3 to 4 hour tempo group at all terminals for MVFR thunderstorms along with strong gusty winds. At KITH/KSYR/KELM the thunderstorms are expected between 18Z-21Z and at KRME/KBGM/KAVP the timing is 20Z-24Z. This evening primarily VFR conditions are expected until 06Z-09Z when MVFR/Alternate Required conditions are forecast due to stratus. Conditions will return to VFR by mid morning with ceilings around 4K feet. Southwest winds at 5-10 knots with gusts to 20 knots this afternoon. Winds becoming light and variable this evening then northwest on Wednesday around 5 knots. Outlook... Wednesday afternoon...Brief restrictions possible at KAVP in thunderstorms, otherwise VFR. Thursday through Sunday...Mainly VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...RRM NEAR TERM...RRM SHORT TERM...BJT LONG TERM...BJT AVIATION...RRM
Hazardous weather outlook, Jul 30, 4:35 PM EDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 435 PM EDT Tue Jul 30 2019 NYZ009-018-023>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-312045- Northern Oneida-Onondaga-Schuyler-Chemung-Tompkins-Madison- Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 435 PM EDT Tue Jul 30 2019 ...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ015>017-022-312045- Yates-Seneca-Southern Cayuga-Steuben- 435 PM EDT Tue Jul 30 2019 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Showers and thunderstorms will be likely. Some of the thunderstorms could produce damaging winds and heavy downpours. Heavy rain may result in localized small stream and urban flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jul 30, 4:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Binghamton NY
443 PM EDT Tue Jul 30 2019
PAZ044-047-302115-
Luzerne PA-Lackawanna PA-
443 PM EDT Tue Jul 30 2019
...STRONG THUNDERSTORM WILL AFFECT...CENTRAL LACKAWANNA AND
NORTHEASTERN LUZERNE COUNTIES UNTIL 515 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wilkes-Barre, moving northeast at 25 mph.
Small hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Scranton, Wilkes-Barre, Dunmore, Kingston, Plains, Old Forge,
Pittston, Archbald, Blakely and Taylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Pennsylvania.
LAT...LON 4117 7583 4129 7597 4155 7563 4133 7544
4129 7544
TIME...MOT...LOC 2043Z 235DEG 21KT 4126 7582
JRKSpecial weather statement, Jul 30, 4:45 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
445 PM EDT Tue Jul 30 2019
NYZ057-302130-
Delaware NY-
445 PM EDT Tue Jul 30 2019
...STRONG THUNDERSTORM WILL AFFECT...NORTHERN DELAWARE COUNTY UNTIL
530 PM EDT...
At 445 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walton, moving northeast at 20 mph.
Strong wind gusts will be possible with this storm.
Locations impacted include...
Walton, Delhi, Davenport, Colchester, Kortright, Meredith, Hamden,
Meridale, East Meredith and Butts Corner.
LAT...LON 4213 7511 4227 7525 4245 7501 4245 7498
4247 7497 4248 7496 4247 7493 4251 7484
4251 7482 4233 7464
TIME...MOT...LOC 2045Z 233DEG 18KT 4225 7511
DJPLocal storm report, Jul 30, 4:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
448 PM EDT TUE JUL 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG CORTLAND 42.60N 76.18W
07/30/2019 CORTLAND NY 911 CALL CENTER
A FEW TREES DOWN IN SEVERAL LOCATIONS.
&&
JMLSpecial weather statement, Jul 30, 4:51 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Binghamton NY
451 PM EDT Tue Jul 30 2019
PAZ047-302115-
Luzerne PA-
451 PM EDT Tue Jul 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WESTERN LUZERNE
COUNTY UNTIL 515 PM EDT...
At 450 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Berwick to Numidia. Movement was northeast at
25 mph.
Small hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Wilkes-Barre, Muhlenberg, Berwick, Nanticoke, Plymouth, West
Hazleton, Larksville, Lehman, Ashley and Dorrance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Pennsylvania.
LAT...LON 4095 7621 4105 7623 4114 7623 4113 7627
4118 7630 4134 7608 4130 7596 4112 7580
4092 7610
TIME...MOT...LOC 2050Z 232DEG 20KT 4106 7624 4086 7641
JRKSpecial weather statement, Jul 30, 4:54 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Binghamton NY
454 PM EDT Tue Jul 30 2019
NYZ015-016-022-302200-
Steuben NY-Seneca NY-Yates NY-
454 PM EDT Tue Jul 30 2019
...STRONG THUNDERSTORM WILL AFFECT...SENECA...YATES AND NORTHEASTERN
STEUBEN COUNTIES UNTIL 600 PM EDT...
At 453 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pulteney, or 11 miles west of Dundee, moving northeast at 35 mph.
Strong wind gusts will be possible with this storm.
Locations impacted include...
Seneca Falls, Waterloo, Penn Yan, Romulus, Fayette, Benton, Urbana,
Pulteney, Wayne and Tyre.
LAT...LON 4253 7736 4276 7708 4277 7697 4285 7698
4303 7677 4302 7675 4300 7672 4296 7674
4284 7671 4279 7674 4270 7673 4248 7707
4249 7710 4246 7710 4241 7719
TIME...MOT...LOC 2053Z 225DEG 29KT 4253 7721
DJPLocal storm report, Jul 30, 5:03 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
503 PM EDT TUE JUL 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG BURLINGTON 41.78N 76.61W
07/30/2019 BRADFORD PA 911 CALL CENTER
TREES AND WIRES DOWN ACROSS ROAD
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:25 PM EDT | Special Weather Statement | BGM | Otsego | 35 min |
| Jul 30, 12:27 PM EDT | Special Weather Statement | BGM | Cayuga | 33 min |
| Jul 30, 12:49 PM EDT | Special Weather Statement | BGM | Oneida | 26 min |
| Jul 30, 12:53 PM EDT | Special Weather Statement | BGM | Cayuga, Onondaga | 37 min |
| Jul 30, 1:07 PM EDT | Special Weather Statement | BGM | Tioga | 23 min |
| Jul 30, 1:22 PM EDT | Special Weather Statement | BGM | Cayuga | 38 min |
| Jul 30, 1:30 PM EDT | Special Weather Statement | BGM | Onondaga | 30 min |
| Jul 30, 1:39 PM EDT | Special Weather Statement | BGM | Sullivan | 51 min |
| Jul 30, 1:48 PM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
| Jul 30, 1:54 PM EDT | Special Weather Statement | BGM | Tioga | 51 min |
| Jul 30, 1:57 PM EDT | Special Weather Statement | BGM | Oneida | 33 min |
| Jul 30, 2:00 PM EDT | Special Weather Statement | BGM | Chenango | 30 min |
| Jul 30, 2:08 PM EDT | Special Weather Statement | BGM | Onondaga | 37 min |
| Jul 30, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 64 min |
| Jul 30, 2:34 PM EDT | Special Weather Statement | BGM | Madison | 41 min |
| Jul 30, 2:39 PM EDT | Special Weather Statement | BGM | Cortland | 36 min |
| Jul 30, 2:39 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 53 min |
| Jul 30, 2:46 PM EDT | Special Weather Statement | BGM | Steuben | 44 min |
| Jul 30, 2:54 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben | 51 min |
| Jul 30, 2:56 PM EDT | Special Weather Statement | BGM | Cayuga, Onondaga, Seneca | 34 min |
| Jul 30, 3:00 PM EDT | Special Weather Statement | BGM | Tioga | 45 min |
| Jul 30, 3:10 PM EDT | Special Weather Statement | BGM | Cortland, Madison | 50 min |
| Jul 30, 3:26 PM EDT | Special Weather Statement | BGM | Seneca | 34 min |
| Jul 30, 3:52 PM EDT | Special Weather Statement | BGM | Tompkins | 53 min |
| Jul 30, 3:57 PM EDT | Special Weather Statement | BGM | Madison | 48 min |
| Jul 30, 4:04 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Schuyler, Tompkins | 56 min |
| Jul 30, 4:07 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison | 38 min |
| Jul 30, 4:11 PM EDT | Special Weather Statement | BGM | Tioga | 34 min |
| Jul 30, 4:21 PM EDT | Special Weather Statement | BGM | Delaware | 24 min |
| Jul 30, 4:42 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 48 min |
| Jul 30, 4:45 PM EDT | Special Weather Statement | BGM | Delaware | 45 min |
| Jul 30, 4:47 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 58 min |
| Jul 30, 4:51 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Onondaga | 54 min |
| Jul 30, 4:54 PM EDT | Special Weather Statement | BGM | Seneca, Yates | 66 min |
| Jul 30, 5:05 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison, Oneida | 2 hr |
| Jul 30, 5:15 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 45 min |
| Jul 30, 5:25 PM EDT | Special Weather Statement | BGM | Seneca | 35 min |
| Jul 30, 5:33 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 36 min |
| Jul 30, 5:42 PM EDT | Special Weather Statement | BGM | Otsego | 33 min |
| Jul 30, 5:49 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 56 min |
| Jul 30, 5:51 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Schuyler, Seneca, Tompkins, Yates | 39 min |
| Jul 30, 6:06 PM EDT | Special Weather Statement | BGM | Sullivan | 54 min |
| Jul 30, 6:09 PM EDT | Special Weather Statement | BGM | Otsego | 36 min |
| Jul 30, 6:24 PM EDT | Areal Flood Advisory | BGM | Schuyler, Seneca, Tompkins, Yates | 2 hr |
| Jul 30, 6:27 PM EDT | Special Weather Statement | BGM | Delaware | 63 min |
| Jul 30, 6:32 PM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 82 min |
| Jul 30, 6:39 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 51 min |
| Jul 30, 6:47 PM EDT | Areal Flood Advisory | BGM | Cayuga, Onondaga, Seneca | 3 hr |
| Jul 30, 6:52 PM EDT | Special Weather Statement | BGM | Delaware | 53 min |
| Jul 30, 7:29 PM EDT | Special Weather Statement | BGM | Madison | 46 min |
| Jul 30, 7:30 PM EDT | Special Weather Statement | BGM | Sullivan | 45 min |
| Jul 30, 7:30 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 45 min |
| Jul 30, 7:37 PM EDT | Areal Flood Advisory | BGM | Onondaga | 105 min |
Nearby
Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.